CSN Login
Members Online: 14

Jawbone problem

KYsis's picture
KYsis
Posts: 5
Joined: Mar 2013

Hi all...hoping good days are happening for all. It's been a while since I posted. I'm 6 1/2 years since chemo/radiat/hyperbar treatmenttime also have high level fibromyalgia, hypothyroid, HBP...but other than that have had the best year of my past 10!!!  Until about 6 wks ago, started with ear ache, sore throat and fever blisters. Went to GP, he thought sinus infection, so started me on Levaquin. Seemed to help, but 2 days after finishing Rx, same symptoms came back. 3 rounds of Levaquin later + steroids to try to kick it harder, I nsee feel paini in lower left jaw, (same side I had EC)....have appmt with my ENT this Tues. pretty nervous. Some soft puffiness on jawline, still have fever blisters again too.  Anyone else ever experience this?  (I lost all my teeth after treatments 6 yrs ago, tho they didn't remove my wisdom teeth)...prayers and any knowledge would be very appreciated. Oh yeah, suddenly last Thursday, lower left back hurting too...I did do s some heavy lifting this week tho...I think I'm Superwoman this year, cause I finally got my life back, with some help of Lyrica for my fibro ( for those who don't know..it's as debilitating and painful as the "C"!!!). I'm not quite the woman I used to be, but at least 75% better than last 10yrs). Sorry for my rambling...just nervous...

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network